Editorial: How International is IEJME?
Ismail O. Zembat
More Detail


International Electronic Journal of Mathematics Education (IEJME) is an international journal that has been serving the mathematics education community for the last six years. We at times get a variety of feedback from our readers and authors. Some of these feedback are really positive which motivate us to do more in improving the quality of IEJME, whereas some of the criticism that we get are negative which are also helpful to keep us in the right path. This Editorial is about the kind of feedback and where it puts us in the international arena.



This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Research Article

INT ELECT J MATH ED, 2012, Volume 7, Issue 2, 42-44


Publication date: 12 Dec 2012

Article Views: 2723

Article Downloads: 1314

Open Access References How to cite this article